# SDR UPS04M42938

- Difficulty date: June 10, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 25,671 hours, 5,857 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LT HORIZ STAB NR 15 BARREL NUT HOLE FOUND CORRODED.  CORROSION AT S/W SURFACE B/N HOLE NR 15 LT, BLEND OUT 0.020 INCH FOUND EXCEED LIMIT.  FAB REPAIR SLEEVE BUSHING IAW EO MD11-5510-19409-G.  PR1422B2 SEALANT APPLIED IAW EN:1196-04 AT B/N HOLE NR 15 LT.  REPAIR BUSHING SLEEVE INSTALLED IAW EO MD11-5510-19409-G AT B/N HOLE AT NR 15 LT.  REPAIR ACCOMPLISHED AT B/N HOLE NR 15 LT FOUND WITHIN LIMIT IAW EN 1196-04 AND EO.
